# SDR RAIA201909180010

- Difficulty date: September 18, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 35,516 hours, 32,190 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Cap
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH NLG LOWER BEARING CAPS HAVE PITTING-          R/R BOTH NLG LOWER BEARING CAPS.
